Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFinding identifiable parameter combinations in nonlinear ODE models and the rational reparameterization of their input–output equations
Author(s) Chris Anderson, Jeffrey David J., Nicolette Meshkat
TypeArticle in Journal
AbstractWhen examining the structural identifiability properties of dynamic system models, some parameters can take on an infinite number of values and yet yield identical input–output data. These parameters and the model are then said to be unidentifiable. Finding identifiable combinations of parameters with which to reparameterize the model provides a means for quantitatively analyzing the model and computing solutions in terms of the combinations. In this paper, we revisit and explore the properties of an algorithm for finding identifiable parameter combinations using Gröbner Bases and prove useful theoretical properties of these parameter combinations. We prove a set of M algebraically independent identifiable parameter combinations can be found using this algorithm and that there exists a unique rational reparameterization of the input–output equations over these parameter combinations. We also demonstrate application of the procedure to a nonlinear biomodel.
KeywordsIdentifiability, Differential algebra, Gröbner Basis, Reparameterization
ISSN0025-5564
URL http://www.sciencedirect.com/science/article/pii/S0025556411000885
LanguageEnglish
JournalMathematical Biosciences
Volume233
Number1
Pages19 - 31
Year2011
Edition0
Translation No
Refereed No
Webmaster